Alert archive / Nevada / Wind Advisories in 2024

Wind Advisory 32, NWS Las Vegas, NV

November 26, 2024Clark County, Nye County, Nevada; Inyo County, San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Nov 26, 2024, 2:09 AM PST for Clark County, Nye County, Nevada; Inyo County, San Bernardino County, California. It took effect at Nov 26, 2024, 9:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2024, 2:09 AM PST (10:09 UTC)
In effect from
Nov 26, 2024, 9:00 AM PST
Expired
Nov 26, 2024, 6:00 PM PST
In force
9 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 146 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2024-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2024-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1908 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

226 
WWUS75 KVEF 261009
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
209 AM PST Tue Nov 26 2024

CAZ520-261700-
/O.NEW.KVEF.WI.Y.0032.241126T1700Z-241127T0200Z/
Owens Valley-
Including the cities of Olancha, Lone Pine, Independence, and
Bishop
209 AM PST Tue Nov 26 2024

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS 
EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...The Owens Valley south of Lone Pine.

* WHEN...From 9 AM this morning to 6 PM PST this evening.

* IMPACTS...Winds this strong can make driving hazardous, especially 
  for high profile vehicles. Gusty winds will blow around unsecured 
  objects.

* ADDITIONAL DETAILS...The strongest winds can be expected along 
  Highway 395 in the Owens Valley between Olancha and Pearsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving high profile vehicles. Secure outdoor 
objects.

&&

$$

CAZ522>524-NVZ017-019-020-022-261700-
/O.NEW.KVEF.WI.Y.0032.241126T1700Z-241127T0500Z/
Death Valley National Park-Western Mojave Desert-Eastern Mojave
Desert-Western Clark and Southern Nye County-Spring Mountains-Red
Rock Canyon-Las Vegas Valley-Southern Clark County-
Including the cities of North Las Vegas, Baker, Cal-Nev-Ari,
Pahrump, Las Vegas, Indian Springs, Mitchell Caverns, Shoshone,
Amargosa Valley, Fort Irwin, Furnace Creek, Searchlight, Barstow,
Primm, Daggett, Boulder City, Stovepipe Wells, Mt Charleston,
Mountain Pass, Desert Rock, Red Rock Canyon, and Henderson
209 AM PST Tue Nov 26 2024

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS 
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected especially near mountains and higher terrain.

* WHERE...In California, Death Valley National Park, Eastern Mojave 
  Desert, and Western Mojave Desert. In Nevada, Las Vegas Valley, 
  Southern Clark County, Spring Mountains-Red Rock Canyon, and 
  Western Clark and Southern Nye County.

* WHEN...From 9 AM this morning to 9 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AZZ036-NVZ021-261700-
/O.NEW.KVEF.LW.Y.0008.241126T1700Z-241127T0500Z/
Lake Mead National Recreation Area-Lake Mead National Recreation
Area-
Including the cities of Bullhead City, Laughlin, Hoover Dam,
Mohave Valley, and Oatman
209 AM PST Tue Nov 26 2024 /309 AM MST Tue Nov 26 2024/

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM PST /10 AM MST/ THIS 
MORNING TO 9 PM PST /10 PM MST/ THIS EVENING...

* WHAT...South or southwest winds 20 to 30 mph across portions of 
  Boulder Basin and the Overton Arm of Lake Mead.

* WHERE...Lake Mead.

* WHEN...From 9 AM PST /10 AM MST/ this morning to 9 PM PST /10 PM 
  MST/ this evening.

* IMPACTS...Strong winds and rough waves on area lakes will create 
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JA
3 follow-up statements
023 
WWUS75 KVEF 261251
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
451 AM PST Tue Nov 26 2024

NVZ019-261715-
/O.UPG.KVEF.WI.Y.0032.241126T1700Z-241127T0500Z/
/O.NEW.KVEF.HW.W.0006.241126T1251Z-241127T0500Z/
Spring Mountains-Red Rock Canyon-
Including the cities of Red Rock Canyon and Mt Charleston
451 AM PST Tue Nov 26 2024

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph in Red 
  rock Canyon and gusts to 75 mph above 7000 feet.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages may result. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris, tree limbs and downed power lines or 
poles. Use extra caution if you must drive.

&&

$$

CAZ520-261715-
/O.CON.KVEF.WI.Y.0032.241126T1700Z-241127T0200Z/
Owens Valley-
Including the cities of Olancha, Lone Pine, Independence, and
Bishop
451 AM PST Tue Nov 26 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM 
PST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Owens Valley.

* WHEN...From 9 AM this morning to 6 PM PST this evening.

* IMPACTS...Winds this strong can make driving hazardous, especially 
  for high profile vehicles. Gusty winds will blow around unsecured 
  objects.

* ADDITIONAL DETAILS...The strongest winds can be expected along 
  Highway 395 in the Owens Valley between Olancha and Pearsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving high profile vehicles. Secure outdoor 
objects.

&&

$$

CAZ522>524-NVZ017-020-022-261715-
/O.CON.KVEF.WI.Y.0032.241126T1700Z-241127T0500Z/
Death Valley National Park-Western Mojave Desert-Eastern Mojave
Desert-Western Clark and Southern Nye County-Las Vegas Valley-
Southern Clark County-
Including the cities of North Las Vegas, Baker, Cal-Nev-Ari,
Pahrump, Las Vegas, Indian Springs, Mitchell Caverns, Shoshone,
Amargosa Valley, Fort Irwin, Furnace Creek, Searchlight, Barstow,
Primm, Daggett, Boulder City, Stovepipe Wells, Mountain Pass,
Desert Rock, and Henderson
451 AM PST Tue Nov 26 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM 
PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected especially near mountains and higher terrain.

* WHERE...In California, Death Valley National Park, Eastern Mojave 
  Desert, and Western Mojave Desert. In Nevada, Las Vegas Valley, 
  Southern Clark County, and Western Clark and Southern Nye County.

* WHEN...From 9 AM this morning to 9 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AZZ036-NVZ021-261715-
/O.CON.KVEF.LW.Y.0008.241126T1700Z-241127T0500Z/
Lake Mead National Recreation Area-Lake Mead National Recreation
Area-
Including the cities of Bullhead City, Laughlin, Hoover Dam,
Mohave Valley, and Oatman
451 AM PST Tue Nov 26 2024 /551 AM MST Tue Nov 26 2024/

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PST /10 AM MST/ 
THIS MORNING TO 9 PM PST /10 PM MST/ THIS EVENING...

* WHAT...South or southwest winds 20 to 30 mph across portions of 
  Boulder Basin and the Overton Arm of Lake Mead.

* WHERE...Lake Mead and Lake Mohave.

* WHEN...From 9 AM PST /10 AM MST/ this morning to 9 PM PST /10 PM 
  MST/ this evening.

* IMPACTS...Strong winds and rough waves on area lakes will create 
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters are urged to seek safe harbor and avoid the open water.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JA
611 
WWUS75 KVEF 261652
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
852 AM PST Tue Nov 26 2024

NVZ019-270200-
/O.CON.KVEF.HW.W.0006.000000T0000Z-241127T0500Z/
Spring Mountains-Red Rock Canyon-
Including the cities of Mt Charleston and Red Rock Canyon
852 AM PST Tue Nov 26 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph in Red 
  Rock Canyon and gusts to 75 mph above 7000 feet.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages may result. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris, tree limbs and downed power lines or 
poles. Use extra caution if you must drive.

&&

$$

CAZ520-270200-
/O.CON.KVEF.WI.Y.0032.241126T1700Z-241127T0200Z/
Owens Valley-
Including the cities of Independence, Olancha, Lone Pine, and
Bishop
852 AM PST Tue Nov 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Owens Valley.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Winds this strong can make driving hazardous, especially 
  for high profile vehicles. Gusty winds will blow around unsecured 
  objects.

* ADDITIONAL DETAILS...The strongest winds can be expected along 
  Highway 395 in the Owens Valley between Olancha and Pearsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving high profile vehicles. Secure outdoor 
objects.

&&

$$

CAZ522>524-NVZ017-020-022-270200-
/O.CON.KVEF.WI.Y.0032.241126T1700Z-241127T0500Z/
Death Valley National Park-Western Mojave Desert-Eastern Mojave
Desert-Western Clark and Southern Nye County-Las Vegas Valley-
Southern Clark County-
Including the cities of Indian Springs, Fort Irwin, Daggett,
Primm, Furnace Creek, North Las Vegas, Baker, Pahrump, Amargosa
Valley, Boulder City, Shoshone, Barstow, Stovepipe Wells,
Henderson, Desert Rock, Cal-Nev-Ari, Mountain Pass, Mitchell
Caverns, Searchlight, and Las Vegas
852 AM PST Tue Nov 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected, especially near mountains and higher terrain.

* WHERE...In California, Death Valley National Park, Eastern Mojave 
  Desert, and Western Mojave Desert. In Nevada, Las Vegas Valley, 
  Southern Clark County, and Western Clark and Southern Nye County.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages may result. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AZZ036-NVZ021-270200-
/O.CON.KVEF.LW.Y.0008.241126T1700Z-241127T0500Z/
Lake Mead National Recreation Area-Lake Mead National Recreation
Area-
Including the cities of Laughlin, Mohave Valley, Oatman, Hoover
Dam, and Bullhead City
852 AM PST Tue Nov 26 2024 /952 AM MST Tue Nov 26 2024/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST /10 PM MST/ 
THIS EVENING...

* WHAT...South or southwest winds 20 to 30 mph across portions of 
  Boulder Basin and the Overton Arm of Lake Mead.

* WHERE...Lake Mead and Lake Mohave.

* WHEN...Until 9 PM PST /10 PM MST/ this evening.

* IMPACTS...Strong winds and rough waves on area lakes will create 
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters are urged to seek safe harbor and avoid the open water.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

CM
845 
WWUS75 KVEF 270143
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
543 PM PST Tue Nov 26 2024

CAZ522>524-NVZ017-020-022-270245-
/O.CAN.KVEF.WI.Y.0032.000000T0000Z-241127T0500Z/
Death Valley National Park-Western Mojave Desert-Eastern Mojave
Desert-Western Clark and Southern Nye County-Las Vegas Valley-
Southern Clark County-
Including the cities of Mountain Pass, Furnace Creek, Daggett,
Baker, Indian Springs, Shoshone, North Las Vegas, Cal-Nev-Ari,
Stovepipe Wells, Primm, Mitchell Caverns, Searchlight, Barstow,
Desert Rock, Henderson, Pahrump, Fort Irwin, Amargosa Valley, Las
Vegas, and Boulder City
543 PM PST Tue Nov 26 2024

...WIND ADVISORY IS CANCELLED...

Winds have decreased across the area and the Wind Advisory has been 
canceled.

$$

AZZ036-NVZ021-270245-
/O.CAN.KVEF.LW.Y.0008.000000T0000Z-241127T0500Z/
Lake Mead National Recreation Area-Lake Mead National Recreation
Area-
Including the cities of Oatman, Mohave Valley, Laughlin, Hoover
Dam, and Bullhead City
543 PM PST Tue Nov 26 2024 /643 PM MST Tue Nov 26 2024/

...LAKE WIND ADVISORY IS CANCELLED...

Winds have decreased across area lakes and the Lake Wind Advisory 
has been canceled.

$$

CAZ520-270245-
/O.EXP.KVEF.WI.Y.0032.000000T0000Z-241127T0200Z/
Owens Valley-
Including the cities of Bishop, Independence, Olancha, and Lone
Pine
543 PM PST Tue Nov 26 2024

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

Winds have decreased across the area and the Wind Advisory has been 
canceled.

$$

NVZ019-270500-
/O.CON.KVEF.HW.W.0006.000000T0000Z-241127T0500Z/
Spring Mountains-Red Rock Canyon-
Including the cities of Mt Charleston and Red Rock Canyon
543 PM PST Tue Nov 26 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph in Red 
  Rock Canyon and gusts to 75 mph above 7000 feet.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages may result. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris, tree limbs and downed power lines or 
poles. Use extra caution if you must drive.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

AN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 25, 7:05 PM PST, 7 hours 4 minutes earlier.

Area forecast discussion, Nov 25, 7:05 PM PST, 7 hours 4 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
705 PM PST Mon Nov 25 2024

.SYNOPSIS...A potent Pacific Storm will spread extensive moisture
across the region today. This will result in a major snowfall event
for the high Sierra today through Tuesday night along with
significant rainfall in the Owens Valley. Elsewhere, chances of
light precipitation will spread across the area along and northwest
of the I-15 corridor. Cooler and drier northwest flow will develop
by Thanksgiving Day followed by a weak Southern California cutoff
low approaching the region this weekend.
&&

.UPDATE...Precipitation chances increase tonight and the heaviest
precipitation is expected late tonight into tomorrow morning,
primarily north and west of Interstate 15. So far the greatest
totals have been observed in the Owens Valley, where some locations
received between .25 and 1 inch of liquid precipitation over the
past 12 hours. This included a mix of rain and snow near Bishop. Low
elevation locations in southern Nevada generally received less than
.1 inch of rain. Temperatures on Mt. Charleston were cool enough for
a mix of rain and snow this morning, but temperatures rose
throughout the day and most precipitation fell as liquid rainfall.
Totals were over 1 inch in upper Kyle Canyon. Current snow depths
above 10kft in the Eastern Sierra are 1 to 1.5 feet. Besides
precipitation, southwesterly winds will increase tomorrow with
occasional gusts to 40 mph over high terrain.

.SHORT TERM...Through Wednesday.

Continuing to monitor the ongoing atmospheric river and incoming
system that will bring precipitation to the region through the short
term.

The moisture hose form the Pacific is now open as an IVT plume
spreads into the region. Anomalous moisture will be in place over
the region tonight through Tuesday with a 250 kg/ms IVT plume
spreading east through the Southwest US and PWATs climbing to be 200%-
300% of normal. One limiting factor keeping this from being a
widespread significant event is the lack of forcing. A few waves of
vorticity advection will bring waves of precipitation, mainly this
evening. Jet dynamics will help enhance precipitation tonight as
well with a jet streak passing through central Nevada. Overall
though, upslope with be the main forcing mechanism through Tuesday
before the main system digs south Tuesday night.

The main area of concern will be the Sierra into the Owens Valley
where the highest moisture will set up. Fairly continuous rainfall
is expected on the eastern Sierra slopes tonight through Tuesday
night which will result in significant rain totals. The heaviest
rain will be through Tuesday morning, which WPC has highlighted with
a marginal risk for excessive rainfall and flooding for Tuesday.
NBM shows a greater than 50% probability for over 0.50 inches of
total rainfall falling between 10 PM tonight through 10 AM Tuesday
from the Sierra peaks into the Owens Valley, with a 30%-40%
probability for over 1 inch of total rainfall in the Owens Valley
and a 50%-60% probability in the Sierra for the same time range.
Storm total rainfall still remains in the 1.00-3.00 inch range buy
the time precipitation ends Wednesday. Higher rainfall amounts are
possible in the central Sierra through Hwy-395 between Cartago to
Independence where NBM has a 40% probability for over 3 inches of
total rainfall. Heavy rain will be possible at times, which could
result in water flowing in washes, ponding of water on roadways, and
rock/mud slides in canyons and steep terrain. There also continues
to be a concern for debris flows from the Horseshoe Fire, especially
through Carroll Creek.

Outside of the Sierra and Owens Valley, rainfall will be lighter and
impacts will be lower. Currently expecting 0.10 to 0.25 inch of rain
through areas northwest of the I-15 as well as in northern Mohave
County. Little to no rain is expected further south. The exception
will be the Spring Mountains where upslope flow in a moist
environment will allow for higher rainfall amounts. There is a 40%-
50% probability for rainfall totals over 1.00, most of it falling
tonight through Tuesday morning.

Snow will be  limited to the Sierra peaks as snow levels through
Tuesday climb to 8500ft or higher by tonight as warm, moist air
surges into the region and then will remain high through Tuesday.
Snow level will finally fall Tuesday evening and overnight to around
7000ft as the main system slide through, however precipitation will
be lighter and winding down by that time. No changes were made to
the winter headlines in effect for the Sierra and White Mountains.
In the Spring Mountains, snow will be limited to the peak until the
snow levels fall Tuesday night and Wednesday morning, but only an
inch of two of accumulations is expected.

Southwest to west winds will increase Tuesday as the pressure
gradient increases with the incoming shortwave. Gusts of 25-35 MPH
are expected through the typical southwesterly belt from Barstow, CA
through Las Vegas, NV through northwest Arizona, with lighter winds
elsewhere. The probability for impactful gusts over 40 MPH is low so
not widespread wind impacts expected.

The band of precipitation will wind down and shift southeast
Wednesday as the shortwave weakens and moves into the Four Corners
region. This will shove the better moisture into southern NEvada
and Arizona then out of the region by Wednesday night. With waning
moisture and limited forcing as the shortwave will be weakening,
lighter precipitation and lower impacts are expected Wednesday
compared to tonight through Tuesday night. After a significant
warm up on Tuesday with high temperatures climbing 5-10 degrees
compared to today, temperatures on Wednesday will fall back to
near normal or slightly below normal.

.LONG TERM...Thanksgiving Day through Sunday.

Thanksgiving Day will bring near normal temperatures and dry
conditions to the region as the overall pattern shifts out of the
trough phase and into the ridge phase. A weak upper-level trough
looks to skirt the region at some point within this timeframe along
with some leftover moisture from the early-week atmospheric river.
The highest PoPs are up to 40% in western San Bernardino County with
PoPs tapering off as latitude is gained. The greatest chances for
measurable precipitation are along the Eastern Sierra Slopes and
other higher terrain as orographic lift assists in the precipitation
process. All this to say if precipitation does fall it will likely
be light and beneficial aside from some wet roadways.

&&

.AVIATION...For Harry Reid...Ceilings will be the main concern this
TAF period. Ceilings should be around 10-12K feet through early
afternoon before dropping to 6-8K feet as chances for light rain
increase. If rain falls at the terminal, ceilings could drop as low
as 4K feet. Rain chances should decrease this evening and end
overnight, with ceilings rising back to 8-10K feet. Ceilings could
start lowering again as early as Tuesday morning, and this will
become more likely Tuesday evening through Wednesday morning, when
the best chances for rain at the terminal will occur. Expect light
winds until Tuesday morning, when south winds should increase, with
gusts of 15 to 20 knots possible.

For the rest of southern Nevada, northwestern Arizona, and
southeastern California...KBIH will have the worst conditions this
TAF period. Morning snow should change to rain by noon or shortly
after, but ceilings below 2K feet have been persistent and may not
rise much until rain chances end Tuesday night/Wednesday morning.
Conditions will deteriorate across the southern Great Basin tonight
into Tuesday morning, although most of this region will not see
conditions as poor as KBIH. Conditions will be better in the Mojave
Desert. For KDAG and the Las Vegas Valley, ceilings of 6K-10K feet
can be expected through the TAF period, dropping as low as 4K feet
when rain falls, which is more likely in the Las Vegas Valley this
afternoon and evening and again during the day on Tuesday. Farther
south, expect VFR conditions at KIFP and KEED at least through
Tuesday night, with brief lowering possible Wednesday morning. West
to southwest winds will increase over the Sierra crest and also in a
belt roughly from KDAG through the northern half of Mohave county
tonight and Tuesday, with gusts of 20 to 30 knots common, and higher
gusts in the mountains.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

UPDATE...Meltzer
SHORT TERM...Nickerson
LONG TERM...Sarment
AVIATION...Morgan

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:09 AM PSTLake Wind AdvisoryVEF16 hr
Nov 26, 4:51 AM PSTHigh Wind WarningVEFClark, Nye16 hr

Nearby

Wind Advisories in Nevada, 2024Wind Advisories in California, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.